# SDR HEEA0011207

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7170D
- Make and model: Bolkms BO105S
- Aircraft serial: S840
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Inoperative
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER INOPERATIVE. PERFORMED PRELINARY INSPECTION.  REPLACED RESISTOR R441, RESISTOR R447, TRANSISTOR Q415, DIODE CR404, DIODE CR407 AND RESISTOR R429.  REPAIRED.  ALSO REPLACED FACEPLATE ASSY AND PHOTOCELL V301.  TESTED, ADJUSTED POWER OUT, PULSE WIDTH AND FREQUENCY.BENCH CHECK GOOD.
